# SDR BIER2022011301

- Difficulty date: January 13, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N667AF
- Make and model: Lancar LC41550FG
- Aircraft serial: 411080
- Aircraft time: 1,333 hours
- Engine: Cont TSIO550C
- Engine time: 1,333 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Manifold
- Part number: 655607
- Part serial: NA
- Condition: Chafed
- Location: Zone 400
- Part time: 1,333 hours
- Component: Engine, Cont, TSIO550C11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDUCTION MANIFOLD P/N 655607 WAS REMOVED FROM CURRENT ENGINE MODEL TSIO-550C(11) DUE TO CHAFE DAMAGE. WHEN NEW REPLACEMENT MANIFOLD P/N 646440 WAS RECEIVED AND COMPARED TO DAMAGED MANIFOLD. NEW INDUCTION COULD NOT BE MOUNTED BECAUSE OF ALIGNMENT ISSUES. RESEARCHED THE INDUCTION MANIFOLDS, REMOVED MANIFOLD VERSES NEW REPLACEMENT AND FOUND THE FOLLOWING: THE REMOVED MANIFOLD P/N 655607 IS AN ASSEMBLY DESIGNED FOR A CONTINENTAL IOF-550N, IOF-550P & IOF-550R CONTINENTAL ENGINES WITH FADEC SYSTEMS. THE CORRECT P/N MANIFOLD FOR THE TSIO-550C(11) ENGINE IS P/N 646440 PER CONTINENTAL IPC FOR THE CURRENT ENGINE. THE CURRENT ENGINE HAS NEVER BEEN DISASSEMBLED FOR MAJOR REPAIR OR OVERHAULED SINCE IS WAS INSTALLED NEW ON 8/11/2008. THE QUESTION TO BE ANSWERED IS HOW AN INDUCTION MANIFOLD DESIGNED FOR A CONTINENTAL IOF-550(X) FADEC ENGINE ENDED UP INSTALLED ON A TSIO-550C(11) ENGINE. REALISTICALLY, THE TSIO-550C(11) HAS AN UNAPPROVED MANIFOLD INSTALLED ON THE WRONG CONTINENTAL ENGINE MODEL
